MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-5011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, (b)(6), 204-34-04 - fluted stem extension 40l x 14 mm, (b)(6), 204-70-00 - tibial stem ext.Screw, (b)(6).H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2023-00005.The reason for the revision in this event cannot be confirmed from the information provided but may be due to a combination of prosthesis wear and aseptic loosening between the femoral component and the bone as reported or may have been the result of patient conditions, implant sizing, or implant positioning issues.The loosening may have led to an increase in cement and bone particles in the joint space and resulted in prosthesis wear or prosthesis wear may have contributed to particle-induced osteolysis.A contributing factor to the alleged wear on the tibial insert may have been result of being packaged in a non-conforming vacuum bag for five years.However, the reported loosening and wear could not be confirmed as no images or radiographs were provided and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report #2 of 2 for this event.It was reported via legal documentation a patient had an initial right total knee arthroplasty.Subsequently, two (2) years late, the patient experienced pain, swelling, instability, bone loss, aseptic (non-infected) loosening and ambulation difficulties.As a result, the patient underwent a revision procedure of the femoral and tibial insert components.No further patient impact was reported.No additional information is available.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24530792
Report Number1038671-2026-00233
Device Sequence Number12985377
Product Code JWH
UDI-Device Identifier10885862001931
UDI-Public10885862001931
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Catalogue Number02-012-35-5011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date03/06/2026
Date Device Manufactured12/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale